Subscribe Our Team Enquire
who attends? about media events

Meetings

Puglia, Italy

Puglia, Italy

18 - 21 Nov 2018

Connections Meetings in Puglia will bring a carefully selected group of 30 buyers and 30 suppliers together for three days of exclusive networking in an environment that builds longer-lasting business relationships.

Supported by Pugliapromozione, and hosted in the beautiful Masseria Torre Coccaro, which was voted in 'The 20 best hotels in the world' in The Gold List by Conde Nast, the event will welcome international buyers to meet with Italian suppliers who offer high-end events and incentives.

Alongside their one-on-one meetings, delegates take part in an inspiring educational programme – they discuss trends and challenges facing the market with their peers and enjoy inspirational talks from leaders in travel.

In addition, as 2018 is the official Year of Italian Food – a year-long celebration, showcasing the nation’s unbeatable culinary culture to the rest of the world – the event will familiarise buyers with exquisite regional foodie incentives that are possible in the region – from fine-dining to agritourism.

Agenda

Save agenda as PDF

Sunday(18.11)

VIP transfer from Brindisi or Bari airport sponsored by Inventure Life

Duration: All day

Upon arrival, please look out for a Connections logo – your driver will be waiting for you.

00:00

Informal welcome cocktail and dinner sponsored by Masseria Torre Coccaro

Place: Meet at the lobby , Duration: 2 hours and 30 minutes

This will be your first opportunity to meet new people in an informal setting whilst enjoying a Puglia festival experience sponsored by Masseria Torre Coccaro. At the Masseria we believe in Puglia food, km zero and follow the seasons, above all our Organic Farm for fruits and vegetables and the crystalline Salento Sea.

19:30

Transfer from Masseria Torre Cocarro to hotel partners sponsored by Inventure Life (suppliers only)

Place: Meet at the lobby , Duration: 15 minutes

22:00

Monday(19.11)

Transfers from hotel partners sponsored by Inventure Life (suppliers only)

Place: Meet at the lobby of your hotel , Duration: 15 minutes

08:15

Opening welcome

Place: Masseria Torre Coccaro , Duration: 1 hour

08:30

Meet at the supplier’s table and choose a Connections Experience

Duration: 45 minutes

Connections Experiences are intended to act as replacements for table top introductory meetings. Instead of sitting in a conventional one-on-one meeting, we encourage you to try an activity together for 10-15 minutes as an icebreaker and then return to your assigned table to discuss further business opportunities. Choose from the following Connections Experiences sponsored by our official DMC, Inventure Life taking place at Masseria Torre Coccaro: Wine tasting, Olive oil tasting, functional Yoga, Cocktail making, cooking experience and more.

09:30

Meet at the supplier’s table and choose an Connections Experience

Duration: 45 minutes

Connections Experiences are intended to act as replacements for table top introductory meetings. Instead of sitting in a conventional one-on-one meeting, we encourage you to try an activity together for 10-15 minutes as an icebreaker and then return to your assigned table to discuss further business opportunities. Choose from the following Connections Experiences sponsored by our official DMC, Inventure Life taking place at Masseria Torre Coccaro: Wine tasting, Olive oil tasting, functional Yoga, Cocktail making, cooking experience and more.

10:15

Free time - your opportunity to catch up with emails and calls back in the office

Duration: 15 minutes

11:00

Meet at the supplier’s table and choose a Connections Experience

Duration: 45 minutes

Connections Experiences are intended to act as replacements for table top introductory meetings. Instead of sitting in a conventional one-on-one meeting, we encourage you to try an activity together for 10-15 minutes as an icebreaker and then return to your assigned table to discuss further business opportunities. Choose from the following Connections Experiences sponsored by our official DMC, Inventure Life taking place at Masseria Torre Coccaro: Wine tasting, Olive oil tasting, functional Yoga, Cocktail making, cooking experience and more.

11:15

Connections Workshop: "By default or by design?"

Duration: 45 minutes

12:00

Connections lunch sponsored by Masseria Torre Coccaro

Place: Masseria Torre Coccaro , Duration: 1 hour and 15 minutes

Opportunity to network with more delegates whilst enjoying an authentic Italian experience.

12:45

Meet at the supplier’s table and choose an Connections Experience

Duration: 45 minutes

Connections Experiences are intended to act as replacements for table top introductory meetings. Instead of sitting in a conventional one-on-one meeting, we encourage you to try an activity together for 10-15 minutes as an icebreaker and then return to your assigned table to discuss further business opportunities. Choose from the following Connections Experiences sponsored by our official DMC, Inventure Life taking place at Masseria Torre Coccaro: Wine tasting, Olive oil tasting, functional Yoga, Cocktail making, cooking experience and more.

14:00

Meet at the supplier’s table and choose an Connections Experience

Duration: 45 minutes

Connections Experiences are intended to act as replacements for table top introductory meetings. Instead of sitting in a conventional one-on-one meeting, we encourage you to try an activity together for 10-15 minutes as an icebreaker and then return to your assigned table to discuss further business opportunities. Choose from the following Connections Experiences sponsored by our official DMC, Inventure Life taking place at Masseria Torre Coccaro: Wine tasting, Olive oil tasting, functional Yoga, Cocktail making, cooking experience and more.

14:45

Free time - your opportunity to catch up with emails and calls back in the office

Duration: 15 minutes

15:30

Meet at the supplier’s table and choose a Connections Experience

Duration: 45 minutes

Connections Experiences are intended to act as replacements for table top introductory meetings. Instead of sitting in a conventional one-on-one meeting, we encourage you to try an activity together for 10-15 minutes as an icebreaker and then return to your assigned table to discuss further business opportunities. Choose from the following Connections Experiences sponsored by our official DMC, Inventure Life taking place at Masseria Torre Coccaro: Wine tasting, Olive oil tasting, functional Yoga, Cocktail making, cooking experience and more.

15:45

ConnecTalk Panel and Connections Group Discussions: "Going above and beyond"

Duration: 1 hour and 15 minutes

16:30

Transfer to Hotel Partners sponsored by Inventure Life (suppliers only)

Place: Meet at the lobby , Duration: 15 minutes

17:45

Free time

Duration: 1 hour and 15 minutes

18:00

Transfer to Connections dinner sponsored by Inventure Life

Place: Meet at the lobby of your hotel, timings will be available at reception , Duration: 30 minutes

19:15

Connections dinner sponsored by Masseria Ancella

Place: Masseria Ancella , Duration: 2 hours and 15 minutes

19:45

Transfer to host hotels sponsored by Inventure Life

Duration: 30 minutes

22:00

Tuesday(20.11)

Transfers from host hotels to Masseria Don Luigi sponsored by Inventure Life

Duration: 15 minutes

08:30

Dynamic Improvisation workshop with Dynamo Academy

Duration: 45 minutes

09:00

Meet at the supplier’s table and choose a Connections Experience

Duration: 45 minutes

Connections Experiences are intended to act as replacements for table top introductory meetings. Instead of sitting in a conventional one-on-one meeting, we encourage you to try an activity together for 10-15 minutes as an icebreaker and then return to your assigned table to discuss further business opportunities. Choose from the following Connections Experiences sponsored by our official DMC, Inventure Life taking place at Masseria Don Luigi Relais: Wine tasting, Olive oil tasting, functional Yoga, Cocktail making, cooking experience and more.

09:45

Meet at the supplier's table and choose a Connections Experience

Duration: 45 minutes

Connections Experiences are intended to act as replacements for table top introductory meetings. Instead of sitting in a conventional one-on-one meeting, we encourage you to try an activity together for 10-15 minutes as an icebreaker and then return to your assigned table to discuss further business opportunities. Choose from the following Connections Experiences sponsored by our official DMC, Inventure Life taking place at Masseria Don Luigi Relais: Wine tasting, Olive oil tasting, functional Yoga, Cocktail making, cooking experience and more.

10:30

Coffee break

Duration: 30 minutes

11:15

Meet at the supplier's table and choose a Connections Experience

Duration: 45 minutes

Connections Experiences are intended to act as replacements for table top introductory meetings. Instead of sitting in a conventional one-on-one meeting, we encourage you to try an activity together for 10-15 minutes as an icebreaker and then return to your assigned table to discuss further business opportunities. Choose from the following Connections Experiences sponsored by our official DMC, Inventure Life taking place at Masseria Don Luigi Relais: Wine tasting, Olive oil tasting, functional Yoga, Cocktail making, cooking experience and more.

11:45

Meet at the supplier’s table and choose a Connections Experience

Duration: 45 minutes

Connections Experiences are intended to act as replacements for table top introductory meetings. Instead of sitting in a conventional one-on-one meeting, we encourage you to try an activity together for 10-15 minutes as an icebreaker and then return to your assigned table to discuss further business opportunities. Choose from the following Connections Experiences sponsored by our official DMC, Inventure Life taking place at Masseria Don Luigi Relais: Wine tasting, Olive oil tasting, functional Yoga, Cocktail making, cooking experience and more.

12:30

Connections lunch sponsored by Masseria Don Luigi Relais

Duration: 1 hour

Enjoy a one-on-one lunch experience in a traditional rural Apulian style Masseria.

13:15

Meet at the supplier’s table and choose a Connections Experience

Duration: 45 minutes

Connections Experiences are intended to act as replacements for table top introductory meetings. Instead of sitting in a conventional one-on-one meeting, we encourage you to try an activity together for 10-15 minutes as an icebreaker and then return to your assigned table to discuss further business opportunities. Choose from the following Connections Experiences sponsored by our official DMC, Inventure Life taking place at Masseria Don Luigi Relais: Wine tasting, Olive oil tasting, functional Yoga, Cocktail making, cooking experience and more.

14:15

Meet at the supplier’s table and choose a Connections Experience

Duration: 45 minutes

Connections Experiences are intended to act as replacements for table top introductory meetings. Instead of sitting in a conventional one-on-one meeting, we encourage you to try an activity together for 10-15 minutes as an icebreaker and then return to your assigned table to discuss further business opportunities. Choose from the following Connections Experiences sponsored by our official DMC, Inventure Life taking place at Masseria Don Luigi Relais: Wine tasting, Olive oil tasting, functional Yoga, Cocktail making, cooking experience and more.

15:00

Coffee break

Duration: 30 minutes

15:45

Meet at the supplier’s table and choose a Connections Experience

Duration: 45 minutes

Connections Experiences are intended to act as replacements for table top introductory meetings. Instead of sitting in a conventional one-on-one meeting, we encourage you to try an activity together for 10-15 minutes as an icebreaker and then return to your assigned table to discuss further business opportunities. Choose from the following Connections Experiences sponsored by our official DMC, Inventure Life taking place at Masseria Torre Coccaro: Wine tasting, Olive oil tasting, functional Yoga, Cocktail making, cooking experience and more.

16:15

Meet at the supplier’s table and choose a Connections Experience

Duration: 45 minutes

Connections Experiences are intended to act as replacements for table top introductory meetings. Instead of sitting in a conventional one-on-one meeting, we encourage you to try an activity together for 10-15 minutes as an icebreaker and then return to your assigned table to discuss further business opportunities. Choose from the following Connections Experiences sponsored by our official DMC, Inventure Life taking place at Masseria Torre Coccaro: Wine tasting, Olive oil tasting, functional Yoga, Cocktail making, cooking experience and more.

17:00

Transfer to Hotel Partners sponsored by Inventure Life

Duration: 15 minutes

17:45

Free time

Duration: 1 hour and 15 minutes

18:00

Transfer to Connections closing dinner sponsored by Inventure Life

Duration: 15 minutes

19:30

Connections closing dinner sponsored by Masseria Don Luigi Relais

Duration: 2 hours and 30 minutes

The stunning Masseria Don Luigi is housed in a restored Apulian building, situated among stunning farmland, moments from the sea. Oozing with authenticity and warmth, the venue serves up delicious, honest cuisine that showcases the quality of Puglia’s produce. Our closing dinner will be a celebration of the region’s culinary excellence and the purity of its ingredients.

20:00

Transfer to Hotel Partners sponsored by Inventure Life

Duration: 15 minutes

22:30

Wednesday(21.11)

Check out

Duration: All day

VIP transfers for all attendees from host hotel to Brindisi or Bari airport.

12:00

Sponsors